# SDR 99ZZZX3538

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 3234 · Landing Gear Selector
- Part: Cables
- Condition: Misinstalled
- Location: Mlg Lever
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANCUN - FLT 301 - GEAR LEVER WILL NOT MOVE TO UP POSITION, USED OVERRIDE TRIGGER TO RAISE GEAR UP.  FOUND NOSE GEAR SAFETY SWITCH CABLES IN WRONG POSITION, RE-POSITIONED CABLES CORRECTLY, ADJUSTED, OPS CHECK AND INSPECTED IAW 32-09-221.
